# SDR SWAA2023052543073

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; R/H TRANSITION ANGLE FROM STA. 500A TO 500I; SCRIBE MARKS AND CORROSION OUT OF LIMITS. FWD. CARGO R/H TRANSITION ANGLE FROM STA. 500A TO 500I SCRIBE MARKS AND CORROSION OUT OF LIMITS.<[01] REMOVED DAMAGED TRANSITION ANGLE FROM STA. 500A TO 500I PER SRM 51-40-02;[02] LOCATED AND DRILLED REPLACEMENT PART PER SRM 51-40-02;[03] INSPECTION VERIFIED CORRECTIVE ACTIONS IN STEP 1 AND 2.;[04] REMOVED AND REPLACED WITH NEW TRANSITION ANGLE PER SRM 51-40-02; PN#143A7501Y188;[05] C/W INSPECTION.
